Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$ $\newcommand\empty{}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR175954

author
Isbell, J. R.
title
Adequate subcategories
year
1960
journal
Illinois Journal of Mathematics
volume
4
pages
541–552
url
http://projecteuclid.org/euclid.ijm/1255456274
MathSciNet
MR175954

@article{MR175954,
    AUTHOR = "Isbell, J. R.",
    TITLE = "Adequate subcategories",
    JOURNAL = "Illinois J. Math.",
    FJOURNAL = "Illinois Journal of Mathematics",
    VOLUME = "4",
    YEAR = "1960",
    PAGES = "541--552",
    ISSN = "0019-2082",
    MRCLASS = "18.10",
    MRNUMBER = "175954",
    MRREVIEWER = "E. \v{S}ul\cprime ge\u{\i}fer",
    URL = "http://projecteuclid.org/euclid.ijm/1255456274"
}

      

This item is never cited.